Dot It will be closed Dec 23 - Jan 1. Order items early to ensure timely delivery
Please update your browser.
Supported browsers are Chrome (version 80 and higher), Firefox (latest), Edge (latest), Opera (latest), Safari (latest).
Internet Explorer is not supported

Cold & Cough Medicine, 125x2/box

SKU
FA90033
$49.99

PhysiciansCare Cold Cough Medicine. Get complete cold symptom relief fast. Relieve pain due to cough, nasal congestion, and sore throat. Easy for on-the-go cold treatment. Tamper-proof and individually sealed packets contain two coated tablets each. Box comes with 125 packets. Active Ingredients: Acetaminophen 325 mg, Dextromethorphan Hydrobromide 15 mg, Guaifenesin 200 mg, and Phenylephrine HCl 5 mg. Compare active ingredients to Tylenol Cold Head Congestion.

Relief from common cold symptoms!

  • Tamper-proof, individually sealed packets
  • Acetaminophen 325 mg
  • Comparable to Tylenol Cold Head Congestion
  • 125 packets, 2 coated tablets each

Dear Customer,

You have past due invoice. Please pay online from My Account

Your account is currently on hold.

Our records indicate your account is on credit or aging hold.
Please contact us at ap@dotit.com or 800-642-3687.

Live Chat